| Catalog Number |
2432-0007 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that has experienced two occurrences of leakage.
Additional Manufacturer Narrative
The customer reported instances of leakage, and returned 15 unopened, representative samples of material 2420-0007, lot 25075537.Upon initial visual examination, the sets had no defects or abnormalities.The sets were infused with water, and also capped and pressurized, but no leaks or defects were observed.The complaint of leakage could not be verified.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this issue could not be identified without a replicated failure.